Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Sudden bouts of nausea, tongue ulcers, bloating and cramping. Taking omeprazole. Blood test normal

I m 17 and femlale. I have random bouts of sudden nausea which I have been getting on and off since I was 12, I used to just get them at the end of the year when the weather was getting warmer but now I got them at any time. It would happen in a way that I would suddenly feel incredibly warm and as though I would have to throw up. It would usually pass in about 2-3 minutes, I would experience this about 4-5 times a day. I also get tongue ulcers regularly and an itchy bumpy rash that can turn up on any part of my body. My bloods came back fine. I also sometimes get an upset stomach, bloating and cramping-and just general nausea. I take two omeprazole a day which doesn t do anything..
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
The cluster of symptoms and duration in your case are suggestive of a chronic condition which is having relapses and is getting progressively worse. Going by your age and history there are some conditions which could be suspected.

It is also important to know if you have any symptoms of loose motions, mucus in your stools or any bleeding. It is also important to know if you have any difficulty in swallowing and if this is present only to solids or liquids or both.

After a detailed history, examination and investigations and an endoscopy/sigmoidoscopy and imaging could provide some more information about the condition.

Depending on the outcome of these questions and investigations, we would be in a better position to come to a conclusion.
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor